# SDR CA971219017

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33110U
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Part number: 1379287L403
- Condition: Separted
- Location: Rt Eng Bleed
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAKEOFF, INCREASE IN EGT, ON RIGHT ENGINE.  POWER REDUCED TO KEEP EGT WITHIN LIMITS.  BETA LIGHT ALSO ON LOWER FUEL PRESSURE.  ENGINE SHUT DOWN.  ENGINE BLEED AIR PIPE FOUND SEPARATED AT FLANGE END.
